# SDR GLBA2016120900623

- Difficulty date: December 8, 2016
- Submitted: December 9, 2016
- Operation: Air carrier
- Aircraft: N261GL
- Make and model: Beech 1900D
- Aircraft serial: UE261
- Aircraft time: 37,985 hours, 46,182 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION, MAINTENANCE FOUND CORROSION AROUND AND THROUGH BOLTS OF INTERIOR HANDLE BELLCRANK ASSY. ON AIRSTAIR DOOR, THE BELLCRANK ATTACHMENT HAS BEEN MODIFIED BY SB 129-4020-1 USING KIT 129-4020, (ONCE THEY OPEN IT UP IT MIGHT BE A PART REPLACEMENT INSTEAD OF A MAJOR REPAIR).
